BibTeX record journals/csur/GalilI91

download as .bib file

@article{DBLP:journals/csur/GalilI91,
  author    = {Zvi Galil and
               Giuseppe F. Italiano},
  title     = {Data Structures and Algorithms for Disjoint Set Union Problems},
  journal   = {{ACM} Comput. Surv.},
  volume    = {23},
  number    = {3},
  pages     = {319--344},
  year      = {1991},
  url       = {https://doi.org/10.1145/116873.116878},
  doi       = {10.1145/116873.116878},
  timestamp = {Wed, 14 Nov 2018 10:31:47 +0100},
  biburl    = {https://dblp.org/rec/journals/csur/GalilI91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics